It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I had been on Loestrin 24FE since February and just stopped last Tuesday the 31st. I have been fighting some kind of stomach illness for 2 weeks and I thought the birth control was contributing to the nausea. Plus, every month I was on the Loestrin, I had spotting! It would come any random week of the cycle- the last 2 packs I took it it came a week before the placebos so I bled for almost a full 2 weeks! Argh!!

Also, I had a decrease of libido. When I first started taking it, I was not sexually active. I got married in June and, to my husband's dismay, was never interested in sex. Granted, I did not have anything to compare the desire to but I know that can't be normal. The spotting didn't help, either.

Before I started Loestrin, I had very predictable, short period- usually no more than 2 or 3 days. I can only hope it comes back to that! Since stopping Loestrin, I went to the regular Dr. for the stomach pain and they did some tests and told me I have a kidney infection so still no libido right now- the antibiotics are KILLING me. I also had some severe anxiety but I have a history of anxiety and, with the stomach pain, I don't attribute it to stopping birth control.

I bled for a few days after stopping the Loestrin so I don't really know when to expect bleeding again? I stopped in the second week so I guess next week, my period would be due? We shall see! I hope it goes back to as predictable and short as it was before!





All times are GMT -7. The time now is 05:07 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!